# SDR 95ZZZX576

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1096W
- Make and model: Beech F33A
- Aircraft serial: CE436
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Assy
- Part number: 4087A
- Condition: Cracked
- Location: Lip Area
- Part time: 10,000 hours
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INFLATION OF NOSE WHEEL AND TIRE ASSEMBLY, A 6 INCH PIECE OF THE WHEEL LIP FAILED.  TIRE AND TUBE WERE DESTROYED, FAILED SECTION OF WHEEL WAS FOUND 50 FEET AWAY.  NO PERSONNEL WERE INJURED.  SUSPECT CAUSE, FATIGUE-CASTING FLAW.
